# SDR SWAA2021110440441

- Difficulty date: October 31, 2021
- Submitted: November 4, 2021
- Operation: Air carrier
- Aircraft: N8657B
- Make and model: Boeing 737-8H4
- Aircraft serial: 42535
- Aircraft time: 23,366 hours, 10,617 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD ENTRY SLIDE; OVER DOOR EXIT; AND LOWER LEFT ENTRY EMERGENCY EXTI LIGHTS INOP. NEEDS BATTERY PACK. / R&R M01675 CHARGER ASSY AND BATTERY PACK PER M/M 33-51-0
